| Catalog Number |
072221 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during use wound drain needle was not sharp enough when puncturing the skin, it did not penetrate the skin properly.It was noted that the given lot# was nght2760.
Additional Manufacturer Narrative
The reported event was unconfirmed.Four photos were received for evaluation; the first one shows the trocar with protective sleeve and drain attached.The next two photos show the trocar tip and edges.The last photo shows the label with the lot number.It was also received cut portion of channel drain with trocar in open original packaging, trocar appears sharp, unconfirmed.No root cause could be found because the reported event was unconfirmed.As the reported event is unconfirmed a labeling review is not required.Dhr is not required since the reported failure was unconfirmed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description